Publications

Publicaciones de J. J. Salamanca [rss]
2015
A. Romero, R. M. Rubio, J. J. Salamanca. Complete maximal hypersurfaces in certain spatially open generalized Robertson-Walker spacetimes Rev. R. Acad. Cienc. Exactas F\'\i s. Nat. Ser. A Math. RACSAM 109 (2015) no. 2 , 451–460. MathScinet [bib] [doi]
R. M. Rubio, J. J. Salamanca. Maximal surface equation on a Riemannian 2-manifold with finite total curvature J. Geom. Phys. 92 (2015) , 140–146. MathScinet [bib] [doi]
2014
A. Romero, R. M. Rubio, J. J. Salamanca. Spacelike graphs of finite total curvature in certain 3-dimensional generalized Robertson-Walker spacetime Rep. Math. Phys. 73 (2014) no. 2 , 241–254. MathScinet [bib] [doi]
A. Romero, R. M. Rubio, J. J. Salamanca. A new approach for uniqueness of complete maximal hypersurfaces in spatially parabolic GRW spacetimes J. Math. Anal. Appl. 419 (2014) no. 1 , 355–372. MathScinet [bib] [doi]
R. M. Rubio, J. J. Salamanca. The Friedmann cosmological models revisited as an harmonic motion and new exact solutions Int. J. Geom. Methods Mod. Phys. 11 (2014) no. 5 , 1450050, 13. MathScinet [bib] [doi]
Powered by bibtexbrowser